# SDR SWAA2023051849026

- Difficulty date: May 16, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 70,884 hours, 42,012 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR SUPPORT LOOSE<[01] REPLACED 1 EA RIVET AT AFT GIRT BAR SUPPORT AND REPLACED LATCH ASSY REF SRM 51-40-02 AND AMM 25-66-01
